• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Are the two connected?

I ran out of imuran a couple of days ago . Since last night, I am having a lot of diarrhea. Could this be a reaction to being without imuran?
 
Location
San Diego
Could be I suppose, but I would have guessed that it would take longer than a couple of days, more like a week or two, without Imuran for a flare up of disease to start due the to dropping Imuran levels.

Thus, I would suspect something else is coincidentally causing the diarrhea, However, I suggest you get back on the Imuran as soon as possible, since it is very likely a key drug in controlling your IBD.
 
Top